Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Proposed Modifications in Austrian Theory and Terminology

H. J. Davenport
The Quarterly Journal of Economics
Vol. 16, No. 3 (May, 1902), pp. 355-384
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1881982
Page Count: 30
  • Download PDF
  • Add to My Lists
  • Cite this Item